# SDR SIMA20120830001

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,861 hours, 27,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3253 THE CREW REPORTED THE MAIN CABIN DOOR IS STICKY AND HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
